MAUDE Adverse Event Report: MAKO SURGICAL CORP. SMILEY RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SMILEY RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210192
Medical Device Problem Codes Material Fragmentation (1261); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Gauges in retractor from saw.Case type: no associated procedure.
 
Event or Problem Description
Gauges in retractor from saw.Case type: no associated procedure.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: it was reported that the smiley retractor had gauges.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: review of the product history records indicate 150 devices were manufactured under lot no 37831 and accepted into final stock on 12/21/2018.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210192, lot number 37831 shows no additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.Product was unavailable for inspection as the product was not returned.

Brand Name
SMILEY RETRACTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7970482
Report Number3005985723-2018-00601
Device Sequence Number19276005
Product Code OLO
UDI-Device Identifier00848486031916
UDI-Public00848486031916
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210192
Device Lot Number37831
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;